Operator Formulas in Inverse Problems for Evolution Equations

N. L. Abasheeva, Yu E. Anikonov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We present general representations of solutions to the inverse problems for evolution equations and write out the second kind equations related to construction of special solutions to nonlinear equations generated by mappings of the Euclidean spaces.

Original languageEnglish
Pages (from-to)501-510
Number of pages10
JournalJournal of Mathematical Sciences (United States)
Volume237
Issue number4
DOIs
Publication statusPublished - 14 Mar 2019

Fingerprint

Dive into the research topics of 'Operator Formulas in Inverse Problems for Evolution Equations'. Together they form a unique fingerprint.

Cite this